# SDR AALA20060408

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERWING EMERGENCY LIGHT INOPERATIVE.  CLEANED CORROSION ON BATTERY PACK FOR OVERWING EMERGNECY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
